Volume 2, Issue 3 (11-1988)                   Med J Islam Repub Iran 1988 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

MOHAGHEGH M. The "Kitab al-Shukuk'alas Jalinus" of Muhammad ibn Zachariya al- Razi. Med J Islam Repub Iran. 1988; 2 (3) :207-212
URL: http://mjiri.iums.ac.ir/article-1-1251-en.html
Abstract:   (1543 Views)
This article has no abstract.
Full-Text [PDF 439 kb]   (2073 Downloads)    
Type of Study: Original Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box